Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some conditions under which a homogeneous continuum is a simple closed curve


Author: C. E. Burgess
Journal: Proc. Amer. Math. Soc. 10 (1959), 613-615
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107854-3
MathSciNet review: 0107854
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 171-192. MR 0100823 (20:7251)
  • [3] C. E. Burgess, Continua and various types of homogeneity, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 366-374. MR 0095459 (20:1961)
  • [4] F. B. Jones, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 855-859. MR 0045372 (13:573a)
  • [5] -, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 735-740. MR 0071761 (17:180e)
  • [6] B. Knaster and C. Kuratowski, Problème 2, Fund. Math. vol. 1 (1920) p. 223.
  • [7] Stefan Mazurkiewicz, Sur les points accessibles des continus indécomposables, Fund. Math. vol. 14 (1929) pp. 107-115.
  • [8] Leo Zippin, A study of continuous curves and their relation to the Janiszewski-Mullikin theorem, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 744-770. MR 1501509

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107854-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society